Journal of Functional Analysis

Journal Abbreviation: J FUNCT ANAL
ISSN: 0022-1236
Publisher: Elsevier



Publications

Go to first page Go to previous page 1 of 3 Go to next page Go to last page

Journal issue: 3, Volume: 276, Pages range: 659-686
Approximation of planar BV homeomorphisms by diffeomorphisms (2019)
Pratelli A, Radici E

Journal issue: 5, Volume: 272, Pages range: 1892-1955
Bessel operators on Jordan pairs and small representations of semisimple Lie groups (2017)
Möllers J, Schwarz B

Journal issue: 5, Volume: 271, Pages range: 1150-1176
Non-commutative odd Chern numbers and topological phases of disordered chiral systems (2016)
Prodan E, Schulz-Baldes H

Volume: 271, Pages range: 12-36
Volume growth, temperedness and integrability of matrix coefficients on a real spherical space (2016)
Knop F, Krötz B, Sayag E, et al.

Journal issue: 10, Volume: 268, Pages range: 3061-3107
Convex duality and uniqueness for BV-minimizers (2015)
Beck L, Schmidt T

Journal issue: 9, Volume: 267, Pages range: 3351-3396
Continuity estimates for porous medium type equations with measure data (2014)
Bögelein V, Duzaar F, Gianazza U

Journal issue: 8, Volume: 266, Pages range: 5199 - 5269
Crossed products of C*-algebras for singular actions (2014)
Grundling H, Neeb KH

Journal issue: 4, Volume: 206, Pages range: 2174 - 2224
Reflection positivity and conformal symmetry (2014)
Neeb KH, Olafsson G

Journal issue: 6, Volume: 266, Pages range: 3508–3542
Structure of the degenerate principal series on symmetric R-spaces and small representations (2014)
Möllers J, Schwarz B

Journal issue: 5, Volume: 264, Pages range: 1197--1237
Non-smooth atomic decompositions, traces on Lipschitz domains, and pointwise multipliers in function spaces (2013)
Schneider C, Vybíral J


Last updated on 2015-29-05 at 16:46